# SDR CALA2023032900915

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 12,223 hours, 1,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: A/C Pack
- Part number: 0204338101
- Condition: Missing
- Location: Seat 10f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10F EMERGENCY LIGHT MISSING REFER HAECO NON-ROUTINE NO.9451 207,ORIGINATED BY EMP:V903194,EA 3351-01372 REV.A PERFORMED BY EMP:V903194,INSTALLED SEAT 10F EMERGENCY LT AND CON DITIONAL CHK ''NORMAL'' AND FUNCTION TEST RESULT ''NORMAL'' REF AMM 33-51-06-00A-720A REV.170. IDT BY EMP:V903217
